# SDR NOCA02910

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8628AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L2 DIM.  RELAMPED L2 EMERGENCY EXIT SIGN AS PER MM 33-51-00.
